Rings and Algebras

[1] Fusion bialgebras and Fourier analysis: Analytic obstructions for unitary categorification

Zhengwei Liu Yau Mathematical Sciences Center and Department of Mathematics, Tsinghua University, Beijing, 100084, China; Beijing Institute of Mathematical Sciences and Applications, Huairou District, Beijing, 101408, China Sebastien Palcoux Beijing Institute of Mathematical Sciences and Applications, Huairou District, Beijing, 101408, China Jinsong Wu Institute for Advanced Study in Mathematics, Harbin Institute of Technology, Harbin, 150001, China

Category Theory Functional Analysis Quantum Algebra Rings and Algebras Spectral Theory and Operator Algebra mathscidoc:2207.04003

Advances in Mathematics, 390, 107905, 2021.10
[ Download ] [ 2022-07-07 15:58:39 uploaded by Liuzhengwei ] [ 69 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Maximal rigid subcategories in 2-Calabi–Yau triangulated categories

Yu Zhou Department of Mathematical Sciences, Tsinghua University, 100084 Beijing, PR China Bin Zhu Department of Mathematical Sciences, Tsinghua University, 100084 Beijing, PR China

Representation Theory Rings and Algebras mathscidoc:2204.30004

Journal of Algebra, 348, (1), 49-60, 2011.12
[ Download ] [ 2022-04-29 17:09:06 uploaded by Onlymaths ] [ 90 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Cluster algebras arising from cluster tubes

Yu Zhou Department of Mathematical Sciences, Tsinghua University, 100084, Beijing, China, Current address:, Fakultät für Mathematik, Universität Bielefeld, D-33501, Bielefeld, Germany Bin Zhu Department of Mathematical Sciences, Tsinghua University, 100084, Beijing, China, bzhu@math.tsinghua.edu.cn

Combinatorics Representation Theory Rings and Algebras mathscidoc:2204.06003

Journal of the London Mathematical Society, 89, (3), 703-723, 2014.6
[ Download ] [ 2022-04-29 17:04:23 uploaded by Onlymaths ] [ 104 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Mutation of Torsion Pairs in Triangulated Categories and its Geometric Realization

Yu Zhou Department of Mathematical Sciences, Tsinghua University, 100084, Beijing, China Bin Zhu Department of Mathematical Sciences, Tsinghua University, 100084, Beijing, China

Combinatorics Representation Theory Rings and Algebras mathscidoc:2204.06002

Algebra and Representation Theory, 21, 817-832, 2017.10
[ Download ] [ 2022-04-29 16:46:18 uploaded by Onlymaths ] [ 79 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Decorated Marked Surfaces III: The Derived Category of a Decorated Marked Surface

Aslak Bakke Buan Institutt for matematiske fag , NTNU, N-7491 Trondheim, Norway Yu Qiu Yau Mathematical Sciences Center , Tsinghua University, 100084 Beijing, China Yu Zhou Yau Mathematical Sciences Center , Tsinghua University, 100084 Beijing, China

Representation Theory Rings and Algebras mathscidoc:2204.30001

International Mathematics Research Notices, 2021, (17), 12967-12992, 2021.9
[ Download ] [ 2022-04-29 16:20:07 uploaded by Onlymaths ] [ 83 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Local and 2-local automorphisms of simple generalized Witt algebras

Yang Chen Mathematics Postdoctoral Research Center, Hebei Normal University, Shijiazhuang, Heibei, China Kaiming Zhao Department of Mathematics, Wilfrid Laurier University, Waterloo, Ontario, Canada; and School of Mathematical Sciences, Hebei Normal University, Shijiazhuang, Hebei, China Yueqiang Zhao School of Mathematics and Statistics, Xinyang Normal University, Xinyang, Henan, China

Rings and Algebras mathscidoc:2203.31004

Arkiv for Matematik, 59, (1), 1-10, 2021.5
[ Download ] [ 2022-03-11 10:30:03 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Enveloping algebras with just infinite Gelfand–Kirillov dimension

Natalia K. Iyudu School of Mathematics, University of Edinburgh, United Kingdom Susan J. Sierra School of Mathematics, University of Edinburgh, United Kingdom

Rings and Algebras mathscidoc:2203.31003

Arkiv for Matematik, 58, (2), 285-306, 2020.11
[ Download ] [ 2022-03-11 09:56:28 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A note on Chern coefficients and Cohen–Macaulay rings

Nguyen Thi Thanh Tam (Hung Vuong University, Viet Tri, Phu Tho, Vietnam Hoang Le Truong Mathematik und Informatik, Universität des Saarlandes, Saarbrücken, Germany; Institute of Mathematics, VAST, Hanoi, Vietnam; and Thang Long Institute of Mathematics and Applied Sciences, Hanoi, Vietnam

Rings and Algebras mathscidoc:2203.31002

Arkiv for Matematik, 58, (1), 197-212, 2020.4
[ Download ] [ 2022-03-11 09:44:44 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Singular equivalences arising from Morita rings

Nan Gao Department of Mathematics, Shanghai University, Shanghai, China Wen-Hui Zhao Department of Mathematics, Shanghai University, Shanghai, China

Rings and Algebras mathscidoc:2203.31001

Arkiv for Matematik, 58, (1), 87-94, 2020.4
[ Download ] [ 2022-03-10 16:57:17 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Bases for upper cluster algebras and tropical points

Fan Qin Shanghai Jiao Tong University

Representation Theory Rings and Algebras mathscidoc:2202.30003

to appear in Journal of the European Mathematical Society, 2021.8
[ Download ] [ 2022-02-22 18:44:08 uploaded by fqin ] [ 110 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Cluster categories for marked surfaces: punctured case

Qiu Yu Chinese University of Hong Kong Yu Zhou Norwegian University of Science and Technology

Category Theory Representation Theory Rings and Algebras mathscidoc:1906.04001

Compositio Math, 153, 1779-1819, 2017
[ Download ] [ 2019-06-25 21:22:20 uploaded by Onlymaths ] [ 451 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Silted algebras

Aslak Bakke Buan Norwegian University of Science and Technology Yu Zhou Norwegian University of Science and Technology

Rings and Algebras mathscidoc:1906.31001

Advances in Mathematics, 303, 859–887, 2016
[ Download ] [ 2019-06-25 21:16:29 uploaded by Onlymaths ] [ 415 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] , The D-standard and K-standard categories,

Chen, Xiao-Wu USTC Ye, Yu USTC

Rings and Algebras mathscidoc:1903.31001

Adv. Math., 2018.5
[ Download ] [ 2019-03-19 21:16:14 uploaded by Chen ] [ 491 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Weak Lie 2-bialgebras

Zhuo Chen Tsinghua University Mathieu Stienon Pennsylvania State University Ping Xu Pennsylvania State University

Quantum Algebra Rings and Algebras mathscidoc:1803.29001

Journal of Geometry and Physics, 68, 59-68, 2013.8
[ Download ] [ 2018-03-30 21:31:58 uploaded by zhuo_chen ] [ 550 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Equivariant L2-Euler characteristics of G-CW-complexes

Jang Hyun Jo Sogang University

Complex Variables and Complex Analysis Rings and Algebras mathscidoc:1803.43013

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 17:00:10 uploaded by arkivadmin ] [ 643 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] The behavior of depth functions of cover ideals of unimodular hypergraphs

Nguyen Thu Hang Thai Nguyen University Tran Nam Trung VAST

Rings and Algebras mathscidoc:1803.43010

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 15:47:43 uploaded by arkivadmin ] [ 605 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Local cohomology and the multi-graded regularity of FI^m-modules

Liping Li Hunan Normal University Eric Ramos U. Michigan

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1711.20002

[ Download ] [ 2017-11-23 17:17:14 uploaded by LipingLi ] [ 763 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Bounds on homological invariants of VI-modules

Wee Liang Gan UC Riverside Liping Li Hunan Normal University

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1711.20001

[ Download ] [ 2017-11-23 17:12:53 uploaded by LipingLi ] [ 662 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] An application of Nakayama functor in representation stability theory

Wee Liang Gan UC Riverside Liping Li Hunan Normal University Changchang Xi Capital Normal University

Representation Theory Rings and Algebras mathscidoc:1711.30001

[ Download ] [ 2017-11-23 17:11:02 uploaded by LipingLi ] [ 717 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] FI^m-modules over Noetherian rings

Liping Li Hunan Normal Univ. Nina Yu Xiamen Univ.

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1705.02001

[ Download ] [ 2017-05-02 15:55:27 uploaded by LipingLi ] [ 997 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Asymptotic behaviors of representations of graded categories with inductive functors

Wee Liang Gan UC Riverside Liping Li Hunan Normal Univ.

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1705.20001

[ Download ] [ 2017-05-02 15:52:22 uploaded by LipingLi ] [ 842 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Triangular bases in quantum cluster algebras and monoidal categorification conjectures

Fan Qin Shanghai Jiao Tong University

Rings and Algebras mathscidoc:1703.31001

Distinguished Paper Award in 2019

to appear in Duke Math Journal, 2017.1
[ Download ] [ 2017-03-21 22:25:07 uploaded by fqin ] [ 775 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] An inductive machinery for representations of categories with shift functors

Wee Liang Gan Liping Li

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.20004

[ Download ] [ 2017-02-22 11:07:23 uploaded by LipingLi ] [ 89 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Two homological proofs of the Noetherianity of FI_G

Liping Li

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.20003

[ Download ] [ 2017-02-22 11:05:47 uploaded by LipingLi ] [ 545 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Depth and the Local Cohomology of FI_G-modules

Liping Li Eric Ramos

Arithmetic Geometry and Commutative Algebra K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.07001

[ Download ] [ 2017-02-22 11:04:23 uploaded by LipingLi ] [ 634 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved